Aa
Aa
A
A
A
Close
Avatar universal

Feeling numb after a major depressive episode

So its been a few months that i have not been feeling sad or in a depressed state if i may and i have decided to stop antidepressants a few months ago and the withdrawal went pretty well but the thing is that i am still feeling numb and everyrhing i used to enjoy seems less fun now but i have had so many side effects with medication that i really wish not having to go back on this stuff. So is it something normal that after a major depression you still feel somehow empty and its going to improve overtime or should i be concerned? Thank you
1 Responses
189897 tn?1441126518
COMMUNITY LEADER
If all you have done is to take the medication and have not addressed the cause of the depression, then it is possible that you would still have these feelings.  However, the medication should not be giving you the side effects if it has been properly given.  You really need to look into either lowering your dose or tying a different medication.  Let your doctor know about the side effects and get that fixed up.  Then once on the correct medication/dose .... start working on whatever may be causing the depression.  
    I am including a pretty good link on the various meds for depression.   By the way, this is an ADHD forum.  If you do have adhd and are taking a stim medication there can be a strong reaction with either Prozac or Paxil.  Let me know if this is what you were taking and I will send you the links on the problems these meds can cause when used with stim meds.
  the link is - http://healthlifeandstuff.com/depression/a-look-at-todays-treatment-options-for-depression/

   I hope this helps.  Please post if you have any questions.  Best wishes.
Have an Answer?

You are reading content posted in the ADD / ADHD Community

Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?